# SDR IPXA2019100747634

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: A57140682200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FUEL VENT LINE IN ACCESS HOLE 560AB, FOUND ATTACH BRACKET CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW DWG A57140632 & SRM 51-40-21.
